# SDR SWAA2022013184262

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL # 140CF TOP AND BOTTOM SIDES OF FLOOR BOARD IS CORRODED IN SEVERAL AREAS AS MARKED / EVALUATED PANEL 140CF FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-1 STEP 5A. VERIFIED MATERIAL FABRICATED ALONIDID AND PRIMED NEW PANEL #140CF IAW EA 1-A53-2446 REV 1;AMM 51-21-41-370-802;AMM 51-21-41-370-804
